MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE
Model Number IPN914925
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number was not provided.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the patient had an open-heart surgery.The surgeon was applying a blue horizon clip to a target but it accidentally fell down into the chest cavity before placement.The surgeon attempted to pick up the clip immediately using instruments and suction but was unsuccessful.

Brand Name
HORIZON TI MED 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15674084
Report Number3003898360-2022-00630
Device Sequence Number15045119
Product Code FZP
UDI-Device Identifier24026704696363
UDI-Public24026704696363
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN914925
Device Catalogue Number002200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown